# SDR FDEA202103020522

- Difficulty date: March 2, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 75,756 hours, 16,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77591
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - BILGE LONGERON STATION 1621 LONGERON 51 RIGHT X = -6 FOUND   CORROSION. CENTER CARGO BILGE CORRODED LONGERON AT STATION 1621 LONGERON 51 RIGHT, X = -6,   REPAIR CARRIED OUT PER EA 1-5310-T0359893 PART 1. TITLE: FUSELAGE - MAINFRAME - AFT   INTERMEDIATE FUSELAGE - CORROSION FOUND ON LONGERON L-51R AT STA 1621. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. STATION 1621 LONGERON FLANGE CORROSION   THROUGH AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R. FIGURE 205 REPAIR GENERAL.
